| Model Number |
60XLTCP |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Codes |
Hypoventilation (1916); Unintended Extubation (4564)
| Date of Event |
08/21/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during use, an alarm was heard for low ventilation, and noticed that the cuff of the tracheostomy tube was deflated and was not holding pressure.An emergency trach change was done, and the patient was stable post-procedure.The test was done on the old trach, which was confirmed to be "ruptured cuff".
Additional Manufacturer Narrative
Additional information: g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.